# SDR CALA2017041000949

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 46,419 hours, 18,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG FLASHLIGHT NEEDS SERVICE 030 ACFT LEFT AFT GALLEY FLASHLIGHT.  BAT LT NOT FLASHING REMOVED AND REPLACED AFT L2 FLASHLIGHT BATTERY.
